Alert archive / Arizona / Flash Flood Warnings in 2010
Flash Flood Warning 52, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood warning at Aug 24, 2010, 9:28 PM MST for Cochise County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2010, 9:28 PM MST (04:28 UTC)
- Expired
- Aug 25, 2010, 12:30 AM MST
- In force
- 3 hr
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Cochise County, AZ
The radar
The Tucson radar (KEMX), 60 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 10:00 PM MST | FLASH FLOOD | Sierra Vista, AZ | NUMEROUS CITY STREETS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 4.5 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 431 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 3338 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
364
WGUS55 KTWC 250428
FFWTWC
AZC003-250730-
/O.NEW.KTWC.FF.W.0052.100825T0428Z-100825T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
928 PM MST TUE AUG 24 2010
THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN COCHISE COUNTY IN SOUTHEAST ARIZONA...
THIS INCLUDES THE CITIES OF...SIERRA VISTA...BISBEE...
* UNTIL 1230 AM MST
* AT 918 PM MST...NATIONAL WEATHER RADAR INDICATES THUNDERSTORMS
WITH VERY HEAVY RAINFALL OVER SOUTHWEST COCHISE COUNTY. THE
HEAVIEST RAINFALL HAS OCCURRED NEAR SIERRA VISTA AND
HEREFORD...WHERE RADAR ESTIMATES AND SPOTTER REPORTS INDICATE THAT
FROM 0.75 TO 1.50 INCHES HAVE FALLEN OVER THE PAST 45 MINUTES.
ADDITIONAL HEAVY RAINFALL WILL OCCUR OVER THE NEXT 3 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUACHUCA
CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF WASHES
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3169 11045 3171 11011 3154 10982 3136 10980
3135 11004 3135 11044
$$
CS3 follow-up statements
135
WGUS75 KTWC 250530
FFSTWC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1030 PM MST TUE AUG 24 2010
AZC003-250730-
/O.CON.KTWC.FF.W.0052.000000T0000Z-100825T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCHISE AZ-
1030 PM MST TUE AUG 24 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM MST FOR
SOUTHWESTERN COCHISE COUNTY...
AT 1018 PM MST...NATIONAL WEATHER RADAR INDICATES THUNDERSTORMS
WITH VERY HEAVY RAINFALL CONTINUE OVER SOUTHWEST COCHISE COUNTY. THE
HEAVIEST RAINFALL HAS OCCURRED NEAR SIERRA VISTA AND
HEREFORD...WHERE RADAR ESTIMATES AND SPOTTER REPORTS INDICATE THAT
FROM 1 TO 3 INCHES HAVE FALLEN OVER THE PAST 90 MINUTES. RAMSEY
CANYON AND WASHES FLOWING THROUGH SIERRA VISTA FROM THE HUACHUCA
MOUNTAINS WILL CAUSE FLOODING IN SIERRA VISTA AND HEREFORD.
ADDITIONAL HEAVY RAINFALL WILL OCCUR OVER THE NEXT 2 HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIERRA VISTA
AND HUACHUCA CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3169 11045 3171 11011 3154 10982 3136 10980
3135 11004 3135 11044
$$
CS938
WGUS75 KTWC 250554
FFSTWC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1054 PM MST TUE AUG 24 2010
AZC003-250730-
/O.CON.KTWC.FF.W.0052.000000T0000Z-100825T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCHISE AZ-
1054 PM MST TUE AUG 24 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM MST FOR
SOUTHWESTERN COCHISE COUNTY...
AT 1048 PM MST...NATIONAL WEATHER RADAR INDICATES THUNDERSTORMS
WITH VERY HEAVY RAINFALL CONTINUE OVER SOUTHWEST COCHISE COUNTY. THE
HEAVIEST RAINFALL HAS OCCURRED NEAR SIERRA VISTA AND
HEREFORD...WHERE RADAR ESTIMATES AND SPOTTER REPORTS INDICATE THAT
FROM 1 TO 3 INCHES HAVE FALLEN OVER THE PAST 90 MINUTES. RAMSEY
CANYON AND WASHES FLOWING THROUGH SIERRA VISTA FROM THE HUACHUCA
MOUNTAINS WILL CAUSE FLOODING IN SIERRA VISTA AND HEREFORD.
ADDITIONAL HEAVY RAINFALL WILL OCCUR OVER THE NEXT 2 HOURS. THE
BABOCOMARI RIVER NEAR TOMBSTONE IS FLOODING WITH A STAGE OF 5 FEET.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIERRA VISTA
AND HUACHUCA CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIERRA VISTA
AND HUACHUCA CITY
LAT...LON 3169 11045 3171 11011 3154 10982 3136 10980
3135 11004 3135 11044
$$
CS740
WGUS75 KTWC 250723
FFSTWC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1223 AM MST WED AUG 25 2010
AZC003-250732-
/O.EXP.KTWC.FF.W.0052.000000T0000Z-100825T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCHISE AZ-
1223 AM MST WED AUG 25 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1230 AM MST FOR
SOUTHWESTERN COCHISE COUNTY...
A FLOOD ADVISORY REMAINS IN EFFECT FOR THE AREA UNTIL 3 AM...AS
RUNOFF FROM EARLIER HEAVY RAINFALL WILL KEEP AREA WASHES AND STREAMS
FLOWING.
LAT...LON 3169 11045 3171 11011 3154 10982 3136 10980
3135 11004 3135 11044
$$
CSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 9:12 PM MST, 16 minutes earlier.
Area forecast discussion, Aug 24, 9:12 PM MST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 912 PM MST TUE AUG 24 2010 .SYNOPSIS...SHOWERS WITH ISOLATED TO SCATTERED THUNDERSTORMS WILL DECREASE IN COVERAGE OVERNIGHT TONIGHT.A GRADUAL DECREASE IN SHOWERS AND THUNDERSTORMS IS EXPECTED WEDNESDAY INTO FRIDAY...FOLLOWED BY ANOTHER UPSWING IN THUNDERSTORM ACTIVITY BY EARLY NEXT WEEK. ABOVE NORMAL HIGH TEMPERATURES WILL CONTINUE THIS WEEK. && .DISCUSSION...IT WAS A WIDESPREAD ACTIVE AFTERNOON AND EVENING ACROSS SOUTHEAST ARIZONA TODAY. THE COMBINATION OF A WEAK MID-LEVEL FLOW AND A SOMEWHAT DRY SUB-CLOUD LAYER RESULTED IN STRONG PULSE TYPE STORMS INITIALLY...ESPECIALLY FOCUSED ALONG A BACKDOOR FRONT THAT EXTENDED ACROSS THE AREA. THESE PULSE STORMS RESULTED IN STRONG OUTFLOWS THAT NOT ONLY COLLIDED WITH OTHER THUNDERSTORM OUTFLOWS...BUT THE FRONTAL BOUNDARY EXTENDING ALONG THE CENTRAL PORTIONS OF THE FORECAST AREA AS WELL. TO MAKE THINGS EVEN MORE ACTIVE...A VORT MAX ROTATING AROUND THE MID-LEVEL HIGH OVER SOUTHERN NEVADA ALLOWED FOR STORMS TO MOVE FROM THE RIM TO THE SSW INTO THIS ALREADY ACTIVE AREA. IN ANY EVENT...THERE WAS STILL SIGNIFICANT COVERAGE OF SHOWERS WITH MODERATE TO HEAVY RAINFALL ALONG WITH ISOLATED TO SCATTERED THUNDERSTORMS AS OF 9 PM MST. EXPECT COVERAGE TO RAPIDLY DECREASE OVER THE NEXT FEW HOURS. UPDATED THE FCST TO FIT THIS SCENARIO. HOWEVER...AND MCS LOOKS LIKE IT IS BEGINNING TO DEVELOP OVER NORTH CENTRAL SONORA MEXICO...JUST TO THE SOUTH OF THE HUACHUCA MOUNTAINS. RUNOFF FROM THIS FEATURE MAY BE PROBLEMATIC TO THE SAN PEDRO RIVER BASIN INTO TOMORROW MORNING. OTHERWISE...THERE ARE STILL PLENTY OF RUNOFF ISSUES ACROSS THE FORECAST AREA LATE THIS EVENING...WITH THE MOST SIGNIFICANT RAINFALL OCCURRING NEAR SAFFORD WHERE GAGES REPORTED OVER 3 INCHES OF RAIN HAS FALLEN OVER MOUNT GRAHAM AND LOCATIONS JUST SOUTH OF THE TOWN ITSELF. STREAM GAGES NOT REPORTING ANY MAJOR FLOODING PROBLEMS AS OF 9 PM MST...BUT SIGNIFICANT RUNNING WATER IS STILL ANTICIPATED IN SOME LOCALES THROUGH THE EARLY MORNING HOURS DUE TO THE OVERALL COVERAGE OF PCPN. && .AVIATION...NUMEROUS SHOWERS WITH ISOLATED TO SCATTERED -TSRA WITH CLOUD BASES 5-7KFT WILL PERSIST ACROSS SOUTHEAST ARIZONA TO THE EAST OF A KOLS-KTUS-KSAD LINE THROUGH MIDNIGHT. THESE STORMS WILL DECREASE IN COVERAGE THROUGH DAYBREAK. EXPECT ELY/SELY SURFACE WINDS AT 10-15 KTS WITH SOME GUSTS TO AROUND 20 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...NO FIRE WEATHER CONCERNS AT THIS TIME. && .PREV DISCUSSION...SOMEWHAT LESS THUNDERSTORM ACTIVITY...EXCEPT FOR THE WESTERN DESERTS...WAS EXPECTED WEDNESDAY AND THURSDAY. THEREAFTER...AN INCREASE IN SHOWERS AND THUNDERSTORMS CAN BE ANTICIPATED FRIDAY AND SATURDAY AS A TROUGH OF LOW PRESSURE INTERACTS WITH MOISTURE OVER THE AREA. GFS MODEL WAS RATHER CONSISTENT IN ADVECTING DRIER AIR INTO MUCH OF ARIZONA SUNDAY INTO EARLY NEXT WEEK. THIS SHOULD RESULT IN A SIGNIFICANT DECREASE IN THUNDERSTORM ACTIVITY SUNDAY INTO WEDNESDAY OF NEXT WEEK. ABOVE NORMAL HIGH TEMPERATURES CAN BE EXPECTED THROUGH FRIDAY...THEN DAYTIME READINGS WILL TREND CLOSER TO NORMAL OR A FEW DEGS BELOW NORMAL BY EARLY NEXT WEEK. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. WEATHER.GOV/TUCSON
Hazardous weather outlook, Aug 24, 1:20 PM MST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TUCSON AZ 120 PM MST TUE AUG 24 2010 AZZ019-029>035-250600- NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 120 PM MST TUE AUG 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE REMAINED AN INCREASED RISK OF STRONG THUNDERSTORMS WITH GUSTY WINDS IN EXCESS OF 60 MPH ALONG WITH LOCALLY HEAVY RAINFALL AND SMALL HAIL. THUNDERSTORMS THIS AFTERNOON HAVE DEVELOPED FARTHER WEST THAN PREVIOUSLY EXPECTED...WITH MOST OF THE ACTIVITY LOCATED ACROSS SOUTHEAST PINAL AND PIMA INTO WESTERN SANTA CRUZ COUNTIES AS OF 1 PM MST. BASED ON THE CURRENT LOCATION OF THE SHOWERS AND THUNDERSTORMS AND THE FACT THAT THE STEERING FLOW ALOFT REMAINED LIGHT...THUNDERSTORMS SHOULD BE FAVORED ACROSS THE LOWER DESERTS OF PIMA AND PINAL COUNTIES THE REMAINDER OF THIS AFTERNOON AND EARLY THIS EVENING. THUNDERSTORMS DEVELOPING ACROSS GREENLEE...GRAHAM...AND COCHISE COUNTIES SHOULD REMAIN MORE ISOLATED IN NATURE FOR MUCH OF THIS AFTERNOON. THUNDERSTORMS MAY INCREASE IN COVERAGE THIS EVENING ACROSS MAINLY COCHISE COUNTY AS A WEAK DISTURBANCE OVER MEXICO PASSES BY THE REGION. STORM MOVEMENT THIS AFTERNOON AND EVENING WILL BE TOWARD THE WEST AT LESS THAN 10 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY IN AFTERNOON AND EVENING HOURS THROUGH THE MIDDLE OF THE WEEK. EXPECT GUSTY WINDS AND LOCALLY HEAVY RAINFALL WITH THE STRONGEST STORMS. THE PATTERN WILL THEN BECOME LESS FAVORABLE FOR SHOWER AND STORM DEVELOPMENT DURING THE LATTER HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
In the hours before
Local storm report, Aug 24, 4:10 PM MST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
410 PM MST TUE AUG 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HEAVY RAIN 3 SE RYAN FIELD 32.11N 111.14W
08/24/2010 M1.02 INCH PIMA AZ MESONET
FELL IN 20 MINUTES. PIMA COUNTY ALERT GAGE NEAR WADE AND
VALENCIA RDS.
&&
PYTLAKLocal storm report, Aug 24, 4:12 PM MST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
412 PM MST TUE AUG 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HEAVY RAIN 1 SSW ORACLE 32.61N 110.79W
08/24/2010 M0.75 INCH PINAL AZ TRAINED SPOTTER
FELL IN ONE HOUR.
&&
PYTLAKLocal storm report, Aug 24, 4:30 PM MST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
430 PM MST TUE AUG 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HEAVY RAIN TUCSON INTERNATIONAL AI 32.12N 110.94W
08/24/2010 M0.86 INCH PIMA AZ ASOS
FELL IN AN HOUR AND 10 MINUTES
&&
PYTLAKLocal storm report, Aug 24, 4:52 PM MST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
452 PM MST TUE AUG 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG ORACLE 32.62N 110.78W
08/24/2010 PINAL AZ FIRE DEPT/RESCUE
A ROOF WAS BLOWN OFF OF A HOME LOCATED ON BONITO DRIVE IN
ORACLE.
&&
CKAHLERLocal storm report, Aug 24, 6:07 PM MST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
607 PM MST TUE AUG 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 3 ENE TUCSON INTERNATIO 32.14N 110.90W
08/24/2010 PIMA AZ BROADCAST MEDIA
TREE BLOWN OVER INTO BUILDING.
0400 PM TSTM WND DMG 2 E TUCSON 32.23N 110.90W
08/24/2010 PIMA AZ BROADCAST MEDIA
CAR PORT COLLAPSED IN MIDTOWN TUCSON.
&&
CKAHLERLocal storm report, Aug 24, 7:44 PM MST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
744 PM MST TUE AUG 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD S SAFFORD 32.83N 109.70W
08/24/2010 GRAHAM AZ LAW ENFORCEMENT
HIGHWAY 191 SOUTH OF SAFFORD CLOSED DUE TO FLOODING.
&&
CKAHLERThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 5:06 PM MST | Flash Flood Warning | TWC | Pima | 3 hr |
| Aug 24, 5:14 PM MST | Areal Flood Advisory | TWC | Cochise, Santa Cruz | 62 min |
| Aug 24, 6:07 PM MST | Flash Flood Warning | TWC | Graham | 113 min |
| Aug 24, 6:12 PM MST | Areal Flood Advisory | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 3 hr |
| Aug 24, 9:02 PM MST | Areal Flood Advisory | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 3 hr |
| Aug 24, 11:19 PM MST | Flood Watch | TWC | 10 hr | |
| Aug 25, 12:03 AM MST | Areal Flood Advisory | TWC | Cochise | 3 hr |
| Aug 25, 9:14 AM MST | Areal Flood Advisory | TWC | Cochise | 12 hr |
| Aug 25, 4:56 PM MST | Special Weather Statement | TWC | 49 min |
Nearby
Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.